MathSciNet Relay Station
MathSciNet bibliographic data
MR902689 35Q20 (76B15)
Avilov, V. V.; Krichever, Igor Moiseevich; Novikov, S. P. Evolution of the Whitham zone in the Korteweg-de Vries theory. (Russian) Dokl. Akad. Nauk SSSR 295 (1987), no. 2, 345–349.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement